# SDR GAIA9844

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AA
- Make and model: Boeing 727223
- Aircraft serial: 20996
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Indicator
- Part number: 162BL704C
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

AFTER DEPARTING MCO, NR 1 ENGINE OIL TEMPERATURE WENT TO RED LINE CLIMB AND ENGINE SHUT DOWN WAS ACCOMPLISHED.  AIRCRAFT MADE AN UNEVENTFUL RETURN TO MCO.  INSPECTED NR 1 ENGINE OIL TEMP TABS, WITH NO EVIDENCE OF OVERTEMP.  SWAPPED NR 1 AND NR 2 OIL TEMP INDICATORS FOR TROUBLESHOOTING.  RAN ENGINES, PROBLEM FOLLOWED IND.  RETURNED INDICATORS TO ORIGINAL POSITION.  REMOVED AND REPLACED NR 1 OIL TEMP INDICATOR.  RAN ENGINES, FUNCTIONALLY TESTED GOOD PER B727 MM 79-33.  (M)
